# SDR GTIA030655

- Difficulty date: August 17, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R-1 EMERGENCY EXIT IDENTIFIER LIGHT ASSEMBLY BROKEN.  REMOVED R-1 EMERGENCY EXIT IDENTIFIER.  INSTALLED NEW EXIT IDENTIFIER.  (M)
